# SDR SWAA2020060388425

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 49,621 hours, 29,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AFT LT AND MIDDLE RT INOPERATIVE.  REMOVED A DREPLACED AFT LT AND MIDDLE RT EMERGENCY BATTERY PACKS IAW AMM 33-51-06.  OPS CHECK GOOD.
